The stationary solutions to some doubly stochastic time series models

Li, Yuan, Du, Jinguan . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1991. 14 :241-249

Locate this article in:

Bibtex

@article{CIS-97071,
  Author = {Li, Yuan and Du, Jinguan},
  Title = {The stationary solutions to some doubly stochastic time series models},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {14},
  Year = {1991},
  Pages = {241--249},
  Keywords = {}
}

Similar articles